MathSciNet Relay Station
MathSciNet bibliographic data
MR237330 (38 #5619) 02.70
Jockusch, Carl G., Jr. Uniformly introreducible sets. J. Symbolic Logic 33 1968 521–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement